# SDR GTIA2017121502287

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 42,876 hours, 19,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DESCENDING THROUGH 13,000'. ISOLATED TO THE NR 1 PACK.  PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00. FOUND APU INLET CONTAMINATED. CLEANED IAW AMM 12-21-11 ACFT OK FOR SERVICE. NO DEFECTS NOTED.
